MathSciNet Relay Station
MathSciNet bibliographic data
MR1956079 (2004a:60062) 60F10 (60G50)
Eichelsbacher, Peter; Löwe, Matthias Moderate deviations for i.i.d. random variables. ESAIM Probab. Stat. 7 (2003), 209–218 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement